# SDR USAABB99028

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SF15141T4871
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGW - FLT 43 - EN ROUTE AMS-PHL, CAPTAINS SLIDING WINDOW BEGAN TO SQUEAL LOUDLY.  FLIGHT DIVERTED TO LGW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDOW SEAL.  (M)
